# SDR FDEA202510121973

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 8,994 hours, 4,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Part time: 8,994 hours, 4,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241WFF MDCC. FLOOR PANEL 241WFF MDCC, WAS REPAIRED IAW B-767, SRM 53-00-50-2R, PAR, 4.B, PAG. 2, FIG.   201, SHEET 2, REV. 92, APR-15-2025.
